# SDR 98ZZZX198

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CFM562
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Booster
- Part number: 301288147D
- Condition: Miswelded
- Location: 1st Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE 1ST STAGE BOOSTER INCOMPLETE WELDED PENETRATION.
